Efficient and secure attribute-based signature for monotone predicates

Gu, Ke, Jia, Weijia, Wang, Guojun and Wen, Sheng 2017, Efficient and secure attribute-based signature for monotone predicates, Acta informatica, vol. 54, no. 5, pp. 521-541, doi: 10.1007/s00236-016-0270-5.

Attached Files
Name Description MIMEType Size Downloads

Title Efficient and secure attribute-based signature for monotone predicates
Author(s) Gu, Ke
Jia, Weijia
Wang, Guojun
Wen, Sheng
Journal name Acta informatica
Volume number 54
Issue number 5
Start page 521
End page 541
Total pages 21
Publisher Springer
Place of publication Berlin, Germany
Publication date 2017-08
ISSN 0001-5903
Keyword(s) Science & Technology
Computer Science, Information Systems
Computer Science
Language eng
DOI 10.1007/s00236-016-0270-5
Field of Research 080303 Computer System Security
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, Springer
Persistent URL http://hdl.handle.net/10536/DRO/DU:30085308

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in TR Web of Science
Scopus Citation Count Cited 13 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 115 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 18 Aug 2016, 13:28:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.